# SDR SIMA200214820

- Difficulty date: May 2, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 14529603003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  FLOOR EXTENSION CROSSMEMBER CORRODED AT FRAME 22.  REMOVED AND REPLACED CROSSMEMBER IAW EMB 135 SRM 51-40-02.  (M)
